# SDR DXTA20082952

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 1,450 hours, 1,109 cycles
- Engine: Pwc PW545B
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Obstructed
- Location: Tail Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AC DOOR LIGHT (TAIL) ILLUMINATED ON TAKEOFF.  FOUND BAGGAGE AFT UPPER LATCH STIFF.  CLEANED SLIDE (BAYONET) AND HINGE POINTS AND LUBED.  REMOVED UNIT FROM BAYONET RECEPTACLE.  ADJUSTED SPRING TENSION.  FOUND TAILCONE FWD ACCESS DOOR AFT UPPER LATCH STIFF AND RUBBING STROBE.  CLEANED, ADJUSTED AND LUBED LATCH.  ADJUSTED TAILCONE FWD ACCESS DOOR SWITCH 1 FLAT.  OVERTRAVEL PART ACTUATION NOW .080".  IAW MM 52-30-01 & 52-40-00.
